# SDR UIEA2017071601226

- Difficulty date: July 16, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 81,783 hours, 19,823 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Indicator
- Condition: Inoperative
- Location: R2 Window Heat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

R2 WINDOW HEAT SIDE SWITCH LIGHT INOPERATIVE IN THE ON POSITION.
